# SDR DALA12004343124

- Difficulty date: July 24, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,818 hours, 16,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AFT GALLEY FLOOR SUPPORT Y1292 BET 66-68.  BLENDED CORROSION IAW SRM 51-74-00.  BLENDED DEPTH WAS .040 MAX ALLOWABLE DEPTH IS .027 OUT OF LIMITS IAW TRM 53-41-15 PAGE (1).  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
